# SDR A6WA201441681

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430351
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE LE IS CHAFED IN LOCATIONS FROM STOPS.  R & R INBD HALF OF LE MID-SECTION IAW SRM 51-42-13.  REPAIRED CHAFE AREAS ON INBD & OTBD SURFACES OF THE LT , INBD FLAP VANE LE IAW REO 601R-57-52-004.
